Alert archive / Arizona / Wind Advisories in 2006
Wind Advisory 12, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Nov 29, 2006, 4:00 AM MST. It took effect at Nov 29, 2006, 12:00 PM MST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2006, 4:00 AM MST (11:00 UTC)
- In effect from
- Nov 29, 2006, 12:00 PM MST
- Expired
- Nov 29, 2006, 7:00 PM MST
- In force
- 7 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTWC 291100 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 400 AM MST WED NOV 29 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING FOR GRAHAM...SOUTHERN GREENLEE AND COCHISE COUNTIES... A STRONG LOW PRESSURE SYSTEM WHICH HAS BEEN IMPACTING MUCH OF THE WESTERN UNITED STATES THE PAST FEW DAYS WILL DROP INTO THE FOUR CORNERS REGION TODAY. THIS SYSTEM WILL BRING STRONG WINDS TO GRAHAM...SOUTHERN GREENLEE...AND COCHISE COUNTIES THIS AFTERNOON AND EVENING. NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 40 MPH CAN BE EXPECTED TODAY. WINDS WILL DIMINISH OVERNIGHT...WITH LOCALLY GUSTY CONDITIONS POSSIBLE AGAIN TOMORROW AFTERNOON. AZZ030-035-291900- /O.NEW.KTWC.WI.Y.0012.061129T1900Z-061130T0200Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- 400 AM MST WED NOV 29 2006 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM MOVING IN TO THE FOUR CORNERS REGION WILL SIGNIFICANTLY TIGHTEN THE GRADIENT ACROSS PORTIONS OF SOUTHEAST ARIZONA THIS AFTERNOON AND THIS EVENING. GRAHAM...SOUTHERN GREENLEE...AND COCHISE COUNTIES WILL EXPERIENCE STRONG AND GUSTY NORTHWEST WINDS OF 25 TO 35 MPH AND GUSTS UP TO 40 MPH. WINDS WILL FALL BELOW ADVISORY CRITERIA LATE THIS EVENING...HOWEVER LOCALLY GUSTY CONDITIONS COULD DEVELOP AGAIN TOMORROW AFTERNOON. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS WEATHER SITUATION. $$
2 follow-up statements
000 WWUS75 KTWC 292035 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 135 PM MST WED NOV 29 2006 AZZ030-035-300200- /O.NEW.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/ /O.CON.KTWC.WI.Y.0012.000000T0000Z-061130T0200Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- 135 PM MST WED NOV 29 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY FOR HARD FREEZE... ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING. A STRONG LOW PRESSURE SYSTEM WHICH HAS BEEN IMPACTING MUCH OF THE WESTERN UNITED STATES THE PAST FEW DAYS WILL CONTINUE TO PUSH INTO SOUTHERN ARIZONA THIS AFTERNOON AND TONIGHT. THIS SYSTEM HAS RESULTED IN VERY STRONG AND GUSTY WEST TO NORTHWEST WINDS TO GRAHAM...SOUTHERN GREENLEE...AND COCHISE COUNTIES. WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED TODAY WITH AREAS OF BLOWING DUST REDUCING VISIBILITIES TO BELOW A MILE AT TIMES. A SURFACE COLD FRONT DROPPING SOUTH ACROSS THE STATE TODAY WILL ALSO USHER IN A MUCH COLDER AIR MASS. THIS WILL RESULT IN THE COLDEST OVERNIGHT TEMPERATURES SO FAR THIS SEASON. ALTHOUGH SEVERAL VALLEY AREAS HAVE ALREADY EXPERIENCED A RELATIVELY LIGHT FREEZE...BUT A MORE WIDESPREAD HARD FREEZE CAN BE EXPECTED TONIGHT. RESIDENTS WITH SENSITIVE PLANTS AND EXPOSED PLUMBING SHOULD BEGIN PREPARING FOR THE COLD SNAP. A WIND ADVISORY MEANS THAT WINDS OF 25 TO 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS FREEZE. $$ AZZ029-032>034-300700- /O.NEW.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 135 PM MST WED NOV 29 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY FOR HARD FREEZE... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A HARD FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. A COLD FRONT WILL USHER IN THE COLDEST TEMPERATURES SO FAR THIS SEASON TONIGHT. THIS WILL SET THE STAGE FOR AT LEAST A COUPLE OF NIGHTS OF FREEZING TEMPERATURES. FOR MANY VALLEY LOCATIONS AROUND TUCSON...MARANA...GREEN VALLEY...AND NOGALES THIS WILL MARK THE FIRST FREEZE OF THE SEASON. RESIDENTS IN CENTRAL AND EASTERN PIMA...SOUTHEAST PINAL...AND SANTA CRUZ COUNTIES SHOULD BEGIN TO PREPARE FOR A WIDESPREAD HARD FREEZE TONIGHT AND THURSDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS FREEZE. $$ AZZ031-300700- /O.NEW.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/ WESTERN PIMA COUNTY- 135 PM MST WED NOV 29 2006 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. A COLD FRONT WILL USHER IN THE COLDEST TEMPERATURES SO FAR THIS SEASON TONIGHT. THIS WILL SET THE STAGE FOR AT LEAST A COUPLE OF NIGHTS OF FREEZING TEMPERATURES. RESIDENTS IN WESTERN PIMA COUNTY SHOULD BEGIN TO PREPARE FOR A WIDESPREAD FREEZE TONIGHT AND THURSDAY NIGHT. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS FREEZE. $$
000 WWUS75 KTWC 300155 NPWTWC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 655 PM MST WED NOV 29 2006 AZZ030-035-301600- /O.EXP.KTWC.WI.Y.0012.000000T0000Z-061130T0200Z/ /O.CON.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/ UPPER GILA RIVER VALLEY-COCHISE COUNTY- 655 PM MST WED NOV 29 2006 ...WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING... ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY... THE WIND ADVISORY WILL EXPIRE AT 7 PM MST THIS EVENING. A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. A SURFACE COLD FRONT WHICH PUSHED ACROSS SOUTHEAST ARIZONA THIS AFTERNOON IS CONTINUING TO USHER IN A MUCH COLDER AIR MASS. THIS WILL RESULT IN THE COLDEST OVERNIGHT TEMPERATURES SO FAR THIS SEASON. ALTHOUGH SEVERAL VALLEY AREAS HAVE ALREADY EXPERIENCED A RELATIVELY LIGHT FREEZE...BUT A MORE WIDESPREAD HARD FREEZE CAN BE EXPECTED TONIGHT. RESIDENTS WITH SENSITIVE PLANTS AND EXPOSED PLUMBING SHOULD BEGIN PREPARING FOR THE COLD SNAP. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS FREEZE. $$ AZZ029-032>034-301600- /O.CON.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/ SOUTHEAST PINAL COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 655 PM MST WED NOV 29 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. A SURFACE COLD FRONT WHICH PUSHED ACROSS SOUTHEAST ARIZONA THIS AFTERNOON WILL IS CONTINUING TO USHER IN A MUCH COLDER AIR MASS. THIS WILL RESULT IN THE COLDEST OVERNIGHT TEMPERATURES SO FAR THIS SEASON. FOR MANY VALLEY LOCATIONS AROUND TUCSON...MARANA...GREEN VALLEY...AND NOGALES THIS WILL MARK THE FIRST FREEZE OF THE SEASON. RESIDENTS IN CENTRAL AND EASTERN PIMA...SOUTHEAST PINAL...AND SANTA CRUZ COUNTIES SHOULD BEGIN TO PREPARE FOR A WIDESPREAD HARD FREEZE TONIGHT AND THURSDAY NIGHT. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS FREEZE. $$ AZZ031-301600- /O.CON.KTWC.FZ.W.0004.061130T0800Z-061130T1600Z/ WESTERN PIMA COUNTY- 655 PM MST WED NOV 29 2006 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM MST THURSDAY. A SURFACE COLD FRONT WHICH PUSHED ACROSS SOUTHEAST ARIZONA THIS AFTERNOON IS CONTINUING TO USHER IN A MUCH COLDER AIR MASS. THIS WILL RESULT IN THE COLDEST OVERNIGHT TEMPERATURES SO FAR THIS SEASON. RESIDENTS IN WESTERN PIMA COUNTY SHOULD BEGIN TO PREPARE FOR A WIDESPREAD FREEZE TONIGHT AND THURSDAY NIGHT. A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. TO PREVENT FREEZING AND POSSIBLE BURSTING OF OUTDOOR WATER PIPES...PIPES SHOULD BE WRAPPED...DRAINED...OR ALLOWED TO DRIP SLOWLY. THOSE THAT HAVE IN-GROUND SPRINKLER SYSTEMS SHOULD DRAIN THEIR SYSTEMS...OR COVER ANY ABOVE-GROUND PIPES TO PROTECT THEM FROM FREEZING. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION STATIONS...OR YOUR CABLE TELEVISION PROVIDER FOR THE LATEST ON THIS HAZARDOUS FREEZE. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 29, 3:45 AM MST, 15 minutes earlier.
Area forecast discussion, Nov 29, 3:45 AM MST, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 345 AM MST WED NOV 29 2006 .SYNOPSIS...THE STORM SYSTEM THAT IMPACTED MUCH OF THE WESTERN UNITED STATES THIS WEEK WILL MOVE EAST OF THE REGION TONIGHT. UNTIL THEN...A FEW SHOWERS AND GUSTY WINDS CAN BE EXPECTED ESPECIALLY ACROSS FAR SOUTHEAST ARIZONA TODAY. A SURFACE COLD FRONT WILL ALSO USHER IN THE COLDEST AIR SO FAR THIS SEASON. VALLEY AREAS THAT HAVE ALREADY EXPERIENCED A LIGHT FREEZE CAN EXPECT A WIDESPREAD HARD FREEZE TONIGHT AND THURSDAY NIGHT BEFORE TEMPERATURES MODERATE SOME FRIDAY INTO THE WEEKEND. THE COLD AIR WILL ALSO RESULT IN SINGLE DIGIT TEMPERATURES IN THE MOUNTAINS...ALONG WITH THE FIRST FREEZE OF THE SEASON FOR AREAS AROUND TUCSON...NOGALES...MARANA...AND SIERRA VISTA. A GRADUAL WARMING TREND CAN BE EXPECTED FRIDAY INTO THE WEEKEND. && .DISCUSSION...THE LARGE TROUGH OF LOW PRESSURE IMPACTING THE WESTERN UNITED STATES THIS WEEK CONTINUED TO SHIFT EASTWARD THIS MORNING. THE MAIN ENERGY WAS ALSO STARTING TO SPLIT AND DIG SOUTHEAST OVER NORTHEAST UTAH AS DEPICTED IN RECENT WATER VAPOR IMAGERY. LATEST MODELS CONTINUED TO SHOW A PIECE OF THE SYSTEM PASSING OVER THE FOUR CORNERS AREA THIS AFTERNOON BEFORE IT ENTERS THE SOUTH PLAINS BY THURSDAY MORNING. RECENT IR SATELLITE IMAGERY ALONG WITH SURFACE OBSERVATIONS AT SOW AND SJN SUGGESTED THAT SOME SNOW COULD BE FALLING IN THE WHITE MOUNTAINS EARLY THIS MORNING. CLOUDS WERE ALSO DEVELOPING FARTHER SOUTH AROUND TUS AND SAD. THUS...WILL STILL KEEP THE LOW POPS GOING FOR AREAS SOUTH AND SOUTHWEST OF THE WHITE MOUNTAINS THROUGH THIS AFTERNOON. THE WHITE MOUNTAINS COULD PICKUP A QUICK FEW INCHES OF SNOW BEFORE THE SYSTEM TRACKS EAST OF THE AREA THIS EVENING. THE MAIN CONCERN FOR TODAY WILL BE THE WIND. AS THE SYSTEM DIGS FARTHER SOUTH TODAY...THE JET MAX SAGS SOUTH OVER SOUTHERN ARIZONA. BOTH THE NAM AND GFS MODELS SHOWED A 40 TO 50 KNOT SPEED MAX AT 700MB OVER OUR CWA THIS AFTERNOON. THE SURFACE WIND WILL BE MORE OUT OF THE NORTHWEST TODAY...SO THE NORTHWEST TO SOUTHEAST ORIENTED VALLEYS OF GRAHAM AND COCHISE COUNTIES LIKE THE GILA AND SULPHUR SPRING VALLEYS WILL EXPERIENCE THE STRONGEST WINDS. MOS FOR SAD SUPPORTED THIS THINKING. THUS...WILL POST A WIND ADVISORY FOR GRAHAM AND COCHISE COUNTIES AGAIN TODAY FROM NOON TIL 7 PM MST. WINDS WILL DIMINISH THIS EVENING AS THE LOW PRESSURE SYSTEM SHIFTS FARTHER EAST. AT THE SURFACE...THE COLD FRONT WAS EXTENDING ACROSS NORTHERN ARIZONA EARLY THIS MORNING WITH A DRIER AND MUCH COLDER AIR MASS FILTER IN BEHIND IT. THIS COLD FRONT WILL DROP SOUTH ACROSS THE STATE USHERING IN MUCH COLDER AIR AND REINFORCING THE SURFACE WINDS ACROSS THE AREA. WITH THE COLD AIR IN PLACE AND SKIES CLEARING WEST OF THE LOW PRESSURE SYSTEM...SOUTHEAST ARIZONA WILL EXPERIENCE THE COLDEST OVERNIGHT TEMPERATURES SO FAR THIS SEASON TONIGHT AND THURSDAY NIGHT. PARTS OF COCHISE AND GRAHAM COUNTIES HAVE ALREADY EXPERIENCE A FREEZE. HOWEVER...TONIGHT AND THURSDAY NIGHT WILL BE THE FIRST WIDESPREAD HARD FREEZE THIS SEASON. FARTHER WEST...SANTA CRUZ...PINAL...AND CENTRAL/EASTERN PIMA COUNTIES WILL EXPERIENCE THEIR FIRST FREEZE. THEREFORE...PERSONS IN TUCSON...SIERRA VISTA...SAFFORD...AND NOGALES SHOULD BEGIN TO PREPARE FOR THE FREEZING TEMPERATURES THE NEXT FEW NIGHTS. WILL ISSUE A STATEMENT UNDER AWIPS HEADER PHXHWOTWC OR WMO HEADER FLUS45 HIGHLIGHTING THE COLD SNAP. THE DAY SHIFT WILL LIKELY POST A FREEZE WARNING FOR TONIGHT LATER TODAY. ONCE THE SYSTEM DEPARTS THE REGION THURSDAY...A GRADUAL WARMING TREND CAN BE EXPECTED FRIDAY INTO THE WEEKEND. && .AVIATION...TAFS AND TWEBS ADEQUATELY COVER ALL SIGNIFICANT WEATHER AT KTUS. && .TWC WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY ZONES 30 AND 35 FROM NOON TIL 7PM MST TODAY. && WEATHER.GOV/TUCSON
Hazardous weather outlook, Nov 28, 6:59 PM MST, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 659 PM MST TUE NOV 28 2006 AZZ030-035-291400- UPPER GILA RIVER VALLEY-COCHISE COUNTY- 659 PM MST TUE NOV 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT A STRONG AND COLD LOW PRESSURE SYSTEM NOW OVER THE GREAT BASIN WILL TRACK SOUTHEAST THROUGH WEDNESDAY TOWARD THE FOUR CORNERS. AS THE SYSTEM APPROACHES ISOLATED RAIN AND SNOW SHOWERS ARE EXPECTED AFTER MIDNIGHT WITH SNOW LEVELS AS LOW AS 6500 FEET ACROSS GRAHAM COUNTY BY WEDNESDAY MORNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY GUSTY WEST TO NORTHWEST WINDS OF 25 TO 35 MPH ARE EXPECTED WEDNESDAY AFTERNOON ACROSS THE REGION WITH GUSTS TO 45 MPH AS LOW PRESSURE PASSES TO THE NORTH. NORTHWEST TO SOUTHEAST ORIENTED VALLEYS INCLUDING THE UPPER GILA RIVER VALLEY WILL LIKELY SEE THE STRONGEST WINDS WITH THIS SYSTEM. ISOLATED AREAS OF BLOWING DUST WILL ALSO BE POSSIBLE...ESPECIALLY ALONG INTERSTATE 10 FROM NEAR WILCOX TO SAN SIMON WEDNESDAY AFTERNOON. SCATTERED RAIN AND SNOW SHOWERS WILL CONTINUE WEDNESDAY WITH THE BEST CHANCE OF SNOW BEING IN THE HIGHER ELEVATIONS ABOVE 5500 FEET IN GRAHAM COUNTY. SNOW LEVELS WILL BE NEAR 6500 FEET IN COCHISE COUNTY. THE COLDEST TEMPERATURES OF THE SEASON WILL MOVE INTO THE AREA WEDNESDAY NIGHT WITH THE FIRST WIDESPREAD FREEZE EXPECTED BOTH WEDNESDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-291400- NORTHERN GREENLEE COUNTY- 659 PM MST TUE NOV 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TONIGHT A STRONG AND COLD LOW PRESSURE SYSTEM NOW OVER THE GREAT BASIN WILL TRACK SOUTHEAST THROUGH WEDNESDAY TOWARD THE FOUR CORNERS. AS THE SYSTEM APPROACHES...RAIN AND SNOW SHOWERS WILL BECOME MORE NUMEROUS OVERNIGHT. SNOW LEVELS WILL DROP TO 6000 FEET BY EARLY MORNING AS COLD AIR CONTINUES TO MOVE IN. SNOW ACCUMULATIONS UP TO 2 INCHES ARE POSSIBLE ACROSS THE HIGHER ELEVATIONS ABOVE 6000 FEET. BREEZY CONDITIONS WILL CONTINUE TONIGHT WITH SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NUMEROUS SNOW SHOWERS WEDNESDAY MORNING WILL GRADUALLY BECOME MORE SCATTERED DURING THE AFTERNOON AS THE AREA OF LOW PRESSURE CONTINUES TO MOVE TOWARD THE EAST. SNOW LEVELS WILL CONTINUE TO DROP DURING THE DAY WEDNESDAY TO NEAR 4000 FEET. AN ADDITIONAL 2 INCHES OF SNOW ACCUMULATION IS POSSIBLE MAINLY ACROSS THE HIGHER ELEVATIONS OF THE WHITE MOUNTAINS. WINDS WILL PICK UP WEDNESDAY MORNING WITH WESTERLY WINDS OF 25 TO 35 MPH LIKELY WITH GUSTS UP TO 40 MPH BEFORE GRADUALLY DIMINISHING WEDNESDAY AFTERNOON. THE CHANCE OF SNOW SHOWERS WILL GRADUALLY COME TO AN END BY THURSDAY MORNING AS COLD AND DRIER CONTINUES SETTLES IN. .SPOTTER INFORMATIO STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031>034-291400- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY- 659 PM MST TUE NOV 28 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TONIGHT A STRONG AND COLD LOW PRESSURE SYSTEM NOW OVER THE GREAT BASIN WILL TRACK SOUTHEAST THROUGH WEDNESDAY TOWARD THE FOUR CORNERS. AS THE SYSTEM APPROACHES...ISOLATED RAIN SHOWERS ARE POSSIBLE AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AS THE SYSTEM PASSES TO THE NORTH...BREEZY CONDITIONS WITH 15 TO 25 MPH WINDS WITH GUSTS UP TO 35 MPH ARE EXPECTED DURING THE DAY WEDNESDAY. THE SHOWER ACTIVITY AS THE LOW PRESSURE PASSES TO OUR NORTH WILL BE VERY ISOLATED IN NATURE. THE COLDEST TEMPERATURES OF THE SEASON WILL MOVE INTO THE AREA WEDNESDAY NIGHT WITH THE FIRST WIDESPREAD FREEZE EXPECTED BOTH WEDNESDAY AND THURSDAY NIGHT WITH THE EXCEPTION OF FAR WESTERN PIMA COUNTY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 1:35 PM MST | Freeze Warning | TWC | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.